Rocky Mountain Journal of Mathematics

On a Conjecture of Kufner and Persson

Pankaj Jain, Pawan K. Jain, and Babita Gupta

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 37, Number 6 (2007), 1941-1951.

Dates
First available in Project Euclid: 6 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1199649831

Digital Object Identifier
doi:10.1216/rmjm/1199649831

Mathematical Reviews number (MathSciNet)
MR2382635

Zentralblatt MATH identifier
1145.26004

Subjects
Primary: 26D10: Inequalities involving derivatives and differential and integral operators 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Keywords
Hardy operator conjugate Hardy operator kernel level functions boundedness

Citation

Jain, Pankaj; Jain, Pawan K.; Gupta, Babita. On a Conjecture of Kufner and Persson. Rocky Mountain J. Math. 37 (2007), no. 6, 1941--1951. doi:10.1216/rmjm/1199649831. https://projecteuclid.org/euclid.rmjm/1199649831


Export citation

References

  • S. Bloom and R. Kerman, Weighted norm inequalities for operators of Hardy type, Proc. Amer. Math. Soc. 113 (1991), 135-141.
  • I. Halperin, Function spaces, Canadian J. Math. 5 (1953), 273-288.
  • A. Kufner and L.E. Persson, Weighted inequalities of Hardy type, World Scientific, New Jersey, 2003.
  • V.G. Maz'ja, Sobolev spaces, Springer Verlag, New York, 1985.
  • R. Oinarov, Weighted inequalities for a class of integral operators, Dokl. Akad. Nauk. SSSR 319 (1991), 1076-1078 (in Russian); Soviet Math. Dokl. 44 (1992), 291-293 (in English).
  • --------, Two-sided estimates for the norm of some classes of integral operators, Trudy Mat. Inst. Steklov 204 (1993), 240-250 (in Russian); Proc. Steklov Inst. Math. 204 (1994), 205-214 (in English).
  • B. Opic and A. Kufner, Hardy-type inequalities, Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, 1990.
  • G. Sinnamon, Operators on Lebesgue spaces with general measures, Doctoral Thesis, McMaster University, Burlington, Canada, 1987.
  • --------, Spaces defined by level functions and their duals, Studia Math. 111 (1994), 19-52.
  • V.D. Stepanov, Weighted estimates for a class of integral operators, Siberian Math. J. 34 (1993), 755-766.
  • --------, Weighted norm inequalities of Hardy type for a class of integral operators, J. London Math. Soc. 50 (1994), 105-120.